# SDR CA040422003

- Difficulty date: April 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,208 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Engine
- Part time: 11,850 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION THE ENGINE MOUNT WHICH ALSO HAS PROVISION FOR MOUNTING THE NOSE LANDING GEAR WAS FOUND DAMAGED.  TWO TUBES WERE CRACKED, THREE OTHERS WERE SLIGHTLY BENT.  ALL EVIDENCE POINTS TO A UNREPORTED HARD LANDING.  AIRCRAFT HAS BEEN THOROUGHLY INSPECTED FOR FURTHER DAMAGE.  NONE FOUND.
